Publications

Journal Articles

  1. & Varieties of apolar subschemes of toric surfaces. Arkiv för Matematik
  2. & G 1 -smooth splines on quad meshes with 4-split macro-patch elements. Computer Aided Geometric Design 52-53, 106-125.
  3. & Dimension and bases for geometrically continuous splines on surfaces of arbitrary topology. Computer Aided Geometric Design 45, 108-133.
  4. & Planar linkages following a prescribed motion. Mathematics of Computation 86(303), 473-506.
  5. & Characterization of bivariate hierarchical quartic box splines on a three-directional grid. Computer Aided Geometric Design 41, 47-61.
  6. & Degenerations of real irrational toric varieties. Journal of the London Mathematical Society 92(2), 223-241.
  7. & Bounds on the Dimension of Trivariate Spline Spaces: A Homological Approach. Mathematics in Computer Science 8(2), 157-174.
  8. Homological techniques for the analysis of the dimension of triangular spline spaces. Journal of Symbolic Computation 50, 564-577.